# SDR AWXA200300226

- Difficulty date: March 1, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 53,512 hours, 32,898 cycles
- Engine: Cfmint CFM563B2
- Engine time: 44,933 hours, 28,297 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT BOI EN ROUTE FOR PHX HEARD LOUD POP ON LT SIDE OF AIRCRAFT, SUSPECTED COMPRESSOR STALL AND REJECTED TAKEOFF AT 90 KTS. BOISE MAINTENANCE PERFORMED INSPECTION OF THE NR 1 ENGINE IAW BMM 71-00-00 PG. 248 & 249, ENGINE RUN AT ALL PARAMETERS WAS GOOD.
